RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 13, Issue 3, Pages 427–429 (Mi mz7139)  

This article is cited in 2 scientific papers (total in 2 papers)

Isometric imbedding of a complete two-dimensional locally Euclidean manifold in a Euclidean space

A. B. Ivanov

Moscow Region Pedagogical Instityte

Abstract: In this article we consider the problem of isometric imbedding of a complete two-dimensional locally Euclidean manifold in a Euclidean space. For each of the possible topological types the corresponding minimal dimension of the extending Euclidean space is indicated.

Full text: PDF file (225 kB)

English version:
Mathematical Notes, 1973, 13:3, 258–259

Bibliographic databases:

UDC: 519.4
Received: 10.12.1971

Citation: A. B. Ivanov, “Isometric imbedding of a complete two-dimensional locally Euclidean manifold in a Euclidean space”, Mat. Zametki, 13:3 (1973), 427–429; Math. Notes, 13:3 (1973), 258–259

Citation in format AMSBIB
\Bibitem{Iva73}
\by A.~B.~Ivanov
\paper Isometric imbedding of a~complete two-dimensional locally Euclidean manifold in a~Euclidean space
\jour Mat. Zametki
\yr 1973
\vol 13
\issue 3
\pages 427--429
\mathnet{http://mi.mathnet.ru/mz7139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=322752}
\zmath{https://zbmath.org/?q=an:0266.53044|0265.53048}
\transl
\jour Math. Notes
\yr 1973
\vol 13
\issue 3
\pages 258--259
\crossref{https://doi.org/10.1007/BF01155667}


Linking options:
  • http://mi.mathnet.ru/eng/mz7139
  • http://mi.mathnet.ru/eng/mz/v13/i3/p427

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. G. Poznyak, “Isometric immersions of two-dimensional Riemannian metrics in euclidean space”, Russian Math. Surveys, 28:4 (1973), 47–77  mathnet  crossref  mathscinet  zmath
    2. A. A. Borisenko, “Isometric immersions of space forms into Riemannian and pseudo-Riemannian spaces of constant curvature”, Russian Math. Surveys, 56:3 (2001), 425–497  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019